MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX F250NRE HF 12/CS 2.5SA EBEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OGDEN MANUFACTURING PLANT OPTIFLUX F250NRE HF 12/CS 2.5SA EBEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 0500325E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a dialyzer leak occurred while priming an optiflux f250nre dialyzer for hemodialysis (hd) treatment.There were no alarms from the machine.The leak occurred before the start of treatment, and thus there was no patient involvement associated with the event.However, the leak resulted in a delayed treatment start.The leak was coming from the seal of the header cap to the body of the dialyzer.There was no physical damage visible on the device, and the dialyzer had not been dropped prior to use.No photos of the dialyzer were available for review.The sample was reported to be available for manufacturer evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
OPTIFLUX F250NRE HF 12/CS 2.5SA EBEAM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer (Section G)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24992015
Report Number0001713747-2026-00173
Device Sequence Number10303460
Product Code KDI
UDI-Device Identifier00840861100170
UDI-Public00840861100170
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K162488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0500325E
Device Lot Number26AU04005
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date04/25/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown